Home » Shop » Pain Management » Medline Acetaminophen Extra-Strength Rapid Release Gel Caps

Medline Acetaminophen Extra-Strength Rapid Release Gel Caps

Original price was: $10.18.Current price is: $7.49.

Sale!
SKU: OTC873601 Category:

MEDLINE items can only ship to a physical address (NO PO BOX).

Features & Benefits:

Acetaminophen Extra-Strength Rapid Release Gel Caps

  • Rapid release gel caps work quickly to alleviate aches and pain
  • Unlikely to cause upset stomach
  • Acetaminophen, 500mg
  • Not made with aspirin
  • Compare to active ingredient in TYLENOL® Extra-Strength Rapid Release Gels

Product Specs:

  • Active Ingredient: Acetaminophen
  • FSA/HSA Eligible: Yes
  • Healthcare Providers Only: No
  • Medication Route: Oral
  • Otc Type: Pain Relief
  • Product Type: Pain Reliever
  • Quantity: 100
  • UNSPSC: 51381705

OTC Medications: GeriCare Acetaminophen Rapid Release Gel Caps, 500 mg, 100 per Bottle

SKU: OTC873601

Case Packaging: 1 EA

Item Specifications:

  • Manufacturer : 57896-251-01
  • Manufacturer: GERI-CARE PHARMACEUTICALS
  • GTIN: 00357896251017
  • Latex Info: Not Made With Latex
  • Manufacturer Product Number: 57896-251-01
  • HCPC Code: NO CODE – PRODUCT DOES NOT MEET HCPCS SPECIFICATIONS

Shipping Specifications:

  • Dimensions: 2.0×3.5″x2.0″
  • Gross Weight: 0.2
  • Unit Weight: LB

Disclaimer: HCPCS codes and HSA/FSA eligibility information provided by Medline are intended as general guidelines only. Medline does not guarantee coverage or reimbursement of any products. You must address all coverage and reimbursement concerns with your individual payer(s) and/or plan administrator.